|hate looks and life
May 21, 2002
dear dr. i am 38 and was diagnosed with aids last year i had a t cell count of 22 last april. my t cell count now is 220. the problem is ive gained 50 lbs and look terrible . i looked nice and thin last year when i was bedridden and ill. dr. said i had cryptocaucus somehting...... any way my question is im going to stop all my meds(viracept,combiver,diflucan,sulfa,zithromax) and see if that will help me look skinny like i did last year . my dr. told me if i quit i wil start looking thinn in 2 months iwant to know if thats how long you think the aids would take over again i have never been this fat in my life i know people who look like typicle poster childs for aids and i look like a pig. please no phyco lectures just answers about time it will take to start wasting again remember my t-cells now are 220. please answer without patronize thank you
Response from Dr. Little
This is very hard for me to answer without your viral load. If your viral load went from 22 to 220 in one year, I would expect it might take about this amount of time to drop down to below 50 again. The problem is that your risk of HIV related problems (ie relapse of your cryptococcus) will probably come sooner (ie perhaps 6 months). These are guesses only based upon the limited information I have.
Total resistance equals total frustration
Viral Load resistance and med change
- On What Part Of Your Body Can You Have An Outbreak From Herpes
- What Kind Of Doctor Treats Male Genital Warts?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
- What Are The Long Term Effects Of Histoplasmosis?
- Washing Techniques For Genital Herpes
- Can Washing After Sex Can Help Prevent Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.